Alert archive / California / Flash Flood Warnings in 2019
Flash Flood Warning 7, NWS Los Angeles, CA
NWS Los Angeles, CA issued this flash flood warning at Feb 2, 2019, 7:19 AM PST for Santa Barbara County, California. It was in force for 86 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 2, 2019, 7:19 AM PST (15:19 UTC)
- Expired
- Feb 2, 2019, 8:45 AM PST
- In force
- 86 min
- Issued by
- NWS Los Angeles, CA
- Area
- Storm-based polygon
- Flood severity
- None
County Santa Barbara County, CA
The radar
The Vandenberg AFB radar (KVBX), 53 km from the middle of the area, began a volume at 15:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 2, 8:16 AM PST | HEAVY RAIN 2.49 | Lake Cachuma, CA | CO-OP OBSERVER STATION CCAC1, CACHUMA LAKE. |
| Feb 2, 8:18 AM PST | HEAVY RAIN 2.96 | 6 Se Lake Cachuma, CA | MESONET STATION TCTC1, TECOLOTE CANYON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 12:00Z, 3.3 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1545 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 1016 m²/s²
- 0-3 km storm-relative helicity
- 1347 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
587
WGUS56 KLOX 021519
FFWLOX
CAC083-021645-
/O.NEW.KLOX.FF.W.0007.190202T1519Z-190202T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service OXNARD CA
719 AM PST SAT FEB 2 2019
The National Weather Service in OXNARD has issued a
* Flash Flood Warning for...
The Sherpa and Whittier burn areas in Southern
Santa Barbara County in southwestern California...
* Until 845 AM PST.
* At 714 AM PST, Doppler radar indicated very heavy rain moving
across the warned area. Rainfall rates of up to 0.30 inch in 5
minutes will be possible. Flash flooding with mud and debris flows
is expected to begin shortly.
* Some locations that will experience flooding include...
El Capitan State Beach...
Refugio State Beach...
Lake Cachuma...
and Highway 154 over San Marcos Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning for a recent burn area means that flooding and
debris flows are imminent or occurring. Residents living in or
immediately downstream should take immediate precautions to protect
life and property. Quickly move away from the burn area only if it is
safe to do so, otherwise shelter in place and move to a second story
or the highest location in your home to stay out of the path of
fast-moving water and debris flows.
&&
LAT...LON 3458 11999 3459 11993 3453 11986 3448 11987
3446 11991 3446 11997 3445 12003 3445 12007
3453 12008
$$
Sirard2 follow-up statements
350
WGUS76 KLOX 021555
FFSLOX
Flash Flood Statement
National Weather Service OXNARD CA
755 AM PST SAT FEB 2 2019
CAC083-021645-
/O.CON.KLOX.FF.W.0007.000000T0000Z-190202T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Santa Barbara CA-
755 AM PST SAT FEB 2 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM PST FOR
THE SHERPA AND WHITTIER BURN AREAS OF SOUTHERN
SANTA BARBARA COUNTY...
At 749 AM PST, Doppler radar and rain gauges continue to indicate
very heavy rain in and around the Sherpa and Whittier Burn scars.
Intense short period rainfall rates have been observed between 0.33
and 0.59 inches in 5 minutes. Rates like this have a history of
producing damaging and life threatening debris flows and flash
flooding, even outside of burn areas.
Some locations that will experience flooding include...
El Capitan State Beach and Camp Ground Refugio State Beach...
Lake Cachuma...and Highway 154 over San Marcos Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning for a recent burn area means that flooding and
debris flows are imminent or occurring. Residents living in or
immediately downstream should take immediate precautions to protect
life and property. Quickly move away from the burn area only if it is
safe to do so, otherwise shelter in place and move to a second story
or the highest location in your home to stay out of the path of
fast-moving water and debris flows.
&&
LAT...LON 3458 11999 3459 11993 3453 11986 3448 11987
3446 11991 3446 11997 3445 12003 3445 12007
3453 12008
$$
Kittell089
WGUS76 KLOX 021646
FFSLOX
Flash Flood Statement
National Weather Service OXNARD CA
846 AM PST SAT FEB 2 2019
CAC083-021646-
/O.EXP.KLOX.FF.W.0007.000000T0000Z-190202T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Santa Barbara CA-
846 AM PST SAT FEB 2 2019
...THE FLASH FLOOD WARNING THE SHERPA AND WHITTIER BURN AREAS IN
SOUTHERN SANTA BARBARA COUNTY WILL
EXPIRE AT 845 AM PST...
The heavy rain has moved out of the area. There will continue to be
light rain over the area this morning, but the threat of flash
flooding is over. There will still be some runoff from the burn
areas through the morning hours with minor lingering mud and debris
flows possible. Please continue to heed any road closures.
LAT...LON 3458 11999 3459 11993 3453 11986 3448 11987
3446 11991 3446 11997 3445 12003 3445 12007
3453 12008
$$
SirardWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Feb 2, 4:39 AM PST, 2 hours 40 minutes earlier.
Area forecast discussion, Feb 2, 4:39 AM PST, 2 hours 40 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
439 AM PST Sat Feb 2 2019
Updated aviation and marine sections
.SYNOPSIS...01/753 PM.
A significant winter storm is on track to bring heavy rain, mountain
snow, and damaging winds to the area tonight through Saturday. Lingering
showers are likely through Sunday morning before a final round of
showers on Monday and Tuesday. Dry conditions are expected to
return mid-week. Temperatures are expected to remain cool through
the period.
&&
.SHORT TERM (TDY-MON)...02/419 AM.
Light warm frontal rain has overspread the area. Warning level
winds have developed across portions of SBA county where gusts
between 70 and 80 mph have been observed. A few warning level
gusts have also been reported in SLO county. This is a pretty
action packed storm that combines heavy rain, very strong winds
and heavy snow (across the high elevations). This will likely be a
fairly long duration event as both the upper low and the sfc low
which are to the west of the Bay remain fairly stationary through
noon and then only move a little to the east during the afternoon.
Winds...There is a sfc a near record +15 MB S to N gradient from
KLAX to KSFO and a large area of 60 to 70 kt winds at 850 MB ahead
of the trof. These two powerful forces will combine to bring
warning level gusts to SLO and SBA counties and the MTNs of VTA/LA
counties as well as the Antelope Vly. The Central Coast will see
gusts to 60 mph...the mtns will see gusts from 70 to 80 mph. The
coasts and vlys south of Pt Conception will see very strong
advisory level gusts to 55 mph. The gusts will slowly work their
way eastward this morning with the strong winds reaching VTA
county mid morning and LA county late morning.
Rain...Good low level dynamics, strong difluent flow aloft,
positive jet dynamics and a precipitable water values of 1.3
inches will all combine to make for a very wet day. On top of all
of that the strong south winds will drive the low level flow
directly up the e to w running transverse ranges adding a very
strong orographic lift component to those areas. The csts/vlys
will see 1.5 to 3.0 inches of rain while the coastal slopes will
see 4 to 6 inches of rain and local amounts to 7 inches. SLO
county and the interior will see lesser amounts. Peak rainfall
rates will range .75 to 1.00 inch per hour and rates could reach
1.25 inches per hour in areas with the strongest orographic lift.
Rain Impacts...There is a significant risk for debris flows in
and near the recent burn areas where flash flood watches are in
effect. Some area streams that will reach or top their banks. The
latest forecast for the Ventura River at Foster Park shows it
exceeding flood stage around 2pm Saturday and other area
rivers/streams may be at risk too including San Antonio and Sespe
Creeks in Ventura County.
Snow...Snow levels will start out over 7000 feet due to the warm
southerly flow in the warm frontal sector of this storm. Much
colder air will pour into the area starting tonight in the wake of
the cold front and snow levels will drop to 5000-6000' by early
Sunday morning. 1 to 2 feet of snow is likely above 7000 feet with
only a few inches falling between 5000 and 7000 feet.
The latest HRRR run shows peak rain over SBA county from 0400 to
1000...VTA county from 0600 to noon and LA county from about 0900
to mid afternoon. Since so much of this systems punch is due to
the strong south flow interacting with the e-e transverse ranges
SLO county will not see the very wet weather the areas south of Pt
Conception.
The peak of this event will occur from 800 am to 300 pm. There
will be brief lull in the action later this afternoon but then a
post frontal trof will move through the area in the evening and
overnight bringing another round of showers to the area along with
snow down to 5000 feet.
The upper low washes out over the Sacramento area on Sunday. There
is enough residual moisture and instability left over to keep
mostly cloudy skies. Showers will be likely through the day but
there will be plenty of breaks in the rainfall. About a quarter to
a half inch of rain will fall over most areas.
A series of trofs and a weak sfc cold front embedded in strong
cold unstable cyclonic flow around a 523 DM upper low just to the
west of Eureka will move over the area on Monday. This will
increase the shower activity and it will be another rainy day. It
looks like another half inch to three quarters of an inch of rain
will fall. Snow levels will be near 5000 feet which is above the
I-5 corridor.
Max temps across the coasts and vlys will mostly be in the lower
to mid 60s today but then will fall into the upper 50s for Sunday
and Monday.
.LONG TERM (TUE-FRI)...02/418 AM.
One last day of rain on Tuesday. The cold upper low with a 526 DM
core will move into NRN CA. It will bring cold moist unstable air
to So Cal. It will bring a showery regime to the area. There will
not be continuous shower activity but there will be enough that
all areas should see one or two tenths of rain when all is said
and done. The shower activity will subside overnight, but will end
late when the trof axis moves through and NVA moves into the
area.
The GFS and the EC are not in the best of agreement for the
Wednesday to Friday forecast but it looks like it will be dry. Max
temps will remain about 8 degrees blo normal.
&&
.AVIATION...02/1234Z.
At 12Z, there was no marine layer depth at KLAX.
Low confidence in the current forecast. MVFR conditions will
likely spread over the area through 20Z. There is a chance of LIFR
to IFR conditions in heavier rainfall as a cold front moves
northwest to southeast across the area. Very strong and gusty
southeast winds to the coast and valley terminals this morning.
KLAX...Ceilings at or below 5000 feet are likely through the
period. MVFR conditions will become likely through 14Z. There is a
50 percent chance of IFR conditions between 18Z and 21Z. Southeast
winds will affect KLAX through at least 16Z, or as late as 20Z,
then turn south for about two hours.
KBUR...Ceilings at or below 5000 feet are likely through the
period. MVFR conditions will become likely through 14Z. There is a
50 percent chance of IFR conditions between 18Z and 22Z.
&&
.MARINE...02/437 AM.
Moderate to high confidence in forecast. SE to S winds will
reach storm force through this morning for the northern nearshore
waters and northern outer waters. Gale Force winds are expected
for the southern outer waters and the Santa Barbara Channel and
into the remainder of the southern inner waters.
Winds will shift to S to SW and diminish some Saturday afternoon
and evening, but will likely remain at Gale Warning levels for
much of the outer waters and SCA levels for the inner waters.
There will then be a 40-50 percent chance of SCA level SW to NW
winds for much of the outer waters at times later Sun night
through Tuesday. SCA level winds are possible for the northern
inner waters Monday afternoon and Monday night.
Hazardous seas are expected to build through tonight as large
west to northwest swells mix with building steep southerly wind
waves.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Wind Warning in effect until 9 AM PST this morning for
zones 34>36-39-549-550. (See LAXNPWLOX).
Storm Warning in effect until 9 AM PST this morning for zone
34. (See LAXMWWLOX).
Coastal Flood Advisory in effect until 10 AM PST this morning
for zones 34-35-39>41-87. (See LAXCFWLOX).
High Surf Advisory in effect until 11 AM PST Monday for zones
34-35-39>41-87. (See LAXCFWLOX).
Flash Flood Watch in effect through late tonight for zones
36-39-40-44-45-52-53. (See LAXFFALOX).
High Wind Warning in effect until 3 PM PST this afternoon for
zones 37-38-51-52. (See LAXNPWLOX).
Wind Advisory in effect until 6 PM PST this evening for zones
40-41-44-45-87-547. (See LAXNPWLOX).
Flood Watch in effect from 10 AM PST this morning through
late tonight for zones 40-44-53. (See LAXFLALOX).
Flash Flood Watch in effect through Sunday morning for zones
41-46-54-88-547. (See LAXFFALOX).
High Wind Warning in effect until 6 PM PST this evening for
zones 46-59-88. (See LAXNPWLOX).
Winter Storm Warning in effect until 6 PM PST Sunday for
zones 53-54. (See LAXWSWLOX).
PZ...Gale Warning in effect until 6 PM PST this evening for zones
650-655. (See LAXMWWLOX).
Small Craft Advisory in effect until 6 AM PST early this
morning for zone 655. (See LAXMWWLOX).
Gale Warning in effect until 9 AM PST this morning for zone
676. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (MON-FRI).
Large surf will bring dangerous breaking waves and rip
currents to coastal areas into Monday. Low elevation snow possible
Monday and Tuesday impacting area roads.
&&
PUBLIC...Rorke
AVIATION...Hall
MARINE...Hall
SYNOPSIS...Stewart
weather.gov/losangelesIn the hours before
Local storm report, Feb 2, 5:20 AM PST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
520 AM PST SAT FEB 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 AM NON-TSTM WND DMG 4 ESE SANTA MARIA 34.92N 120.37W
02/02/2019 SANTA BARBARA CA LAW ENFORCEMENT
UTILITY POLE DOWN IN ROADWAY.
&&
HALLLocal storm report, Feb 2, 5:30 AM PST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
530 AM PST SAT FEB 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 AM NON-TSTM WND GST 12 SE POINT ARGUELLO 34.45N 120.47W
02/02/2019 M76 MPH SANTA BARBARA CA MESONET
MESONET STATION XCPT, PT. CONCEPTION
LIGHTHOUSE.
0450 AM NON-TSTM WND GST 6 ENE SANTA MARGARITA 35.41N 120.53W
02/02/2019 M57 MPH SAN LUIS OBISPO CA MESONET
MESONET STATION PG190, FLYING LADY ROAD.
0455 AM NON-TSTM WND GST 5 NNE SAN FERNANDO 34.35N 118.42W
02/02/2019 M60 MPH LOS ANGELES CA MESONET
MESONET STATION CNIC1, CAMP NINE.
0519 AM NON-TSTM WND GST 1 SSW LOMPOC 34.65N 120.47W
02/02/2019 M60 MPH SANTA BARBARA CA TRAINED SPOTTER
SOUTH WINDS GUSTING TO 60 MPH NEAR LOMPOC.
&&
HALLLocal storm report, Feb 2, 5:36 AM PST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
536 AM PST SAT FEB 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 AM NON-TSTM WND DMG 8 ENE SANTA MARGARITA 35.44N 120.50W
02/02/2019 SAN LUIS OBISPO CA LAW ENFORCEMENT
TREE DOWN IN BOTH WEST AND EASTBOUND LANES
OF HIGHWAY 58 NEAR HUER HUERO RD.
0532 AM NON-TSTM WND DMG 8 SE PASO ROBLES 35.55N 120.56W
02/02/2019 SAN LUIS OBISPO CA LAW ENFORCEMENT
LARGE TREE LIMB DOWN NEAR CRIPPLE CREEK RD
AND EL POMAR DR.
0459 AM NON-TSTM WND DMG 2 NNW GAVIOTA 34.50N 120.23W
02/02/2019 SANTA BARBARA CA LAW ENFORCEMENT
CORRECTS PREVIOUS NON-TSTM WND DMG REPORT
FROM 2 NNW GAVIOTA. POWER LINES DOWN ACROSS
BOTH NORTH AND SOUTHBOUND LANES OF HIGHWAY
101. HIGHWAY 101 SHUT DOWN IN BOTH
DIRECTIONS AT 532 AM.
&&
HALLSpecial weather statement, Feb 2, 6:00 AM PST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service OXNARD CA
600 AM PST SAT FEB 2 2019
CAZ034>040-044-051-052-021500-
Santa Ynez Valley CA-Ventura County Interior Valleys CA-
San Luis Obispo County Interior Valleys CA-
San Luis Obispo County Central Coast CA-
Santa Barbara County South Coast CA-
San Luis Obispo County Mountains CA-Ventura County Coast CA-
Santa Barbara County Mountains CA-
Santa Barbara County Central Coast CA-Cuyama Valley CA-
600 AM PST SAT FEB 2 2019
...SIGNIFICANT WEATHER ADVISORY FOR SANTA BARBARA AND SAN LUIS
OBISPO COUNTIES UNTIL 700 AM PST...
At 554 AM PST, Doppler radar was tracking a strong line of storms
from south to north ready to move onshore across San Luis Obispo and
Santa Barbara Counties. This squall line will be capable of
producing very heavy rain, strong winds over 55 mph, and possible
funnel clouds or weak tornadoes. This line of cells was moving west
to east at 45 mph.
Locations impacted include...
Santa Maria...Santa Barbara...San Luis Obispo...Lompoc...
Paso Robles...Morro Bay...Pismo Beach...Santa Ynez...
Point Conception...Atascadero...Arroyo Grande...Nipomo...
Carpinteria...Cambria...Solvang...Vandenberg Air Force Base...
Orcutt...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3579 12019 3561 12019 3561 12009 3526 11981
3526 11967 3508 11947 3443 11945 3440 11943
3450 11935 3447 11919 3420 11920 3442 11957
3444 12045 3455 12062 3513 12064 3521 12086
3543 12088 3567 12128 3580 12135
TIME...MOT...LOC 1354Z 240DEG 49KT 3529 11999
Kaplan/HallLocal storm report, Feb 2, 6:08 AM PST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
608 AM PST SAT FEB 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 AM NON-TSTM WND GST 12 SW MIRANDA PINE MOUN 34.92N 120.18W
02/02/2019 M69 MPH SANTA BARBARA CA MESONET
REPORTED WIND GUSTS AT 3200 FT. MESONET
STATION TSQC1, TEPUSQUET.
0509 AM NON-TSTM WND GST 2 NW GAVIOTA 34.49N 120.24W
02/02/2019 M71 MPH SANTA BARBARA CA MESONET
REPORTED WIND GUSTS AT 877 FT. MESONET
STATION GVTC1, GAVIOTA HILLS RAWS.
0538 AM NON-TSTM WND DMG 2 SE BUELLTON 34.61N 120.18W
02/02/2019 SANTA BARBARA CA LAW ENFORCEMENT
POWER LINES DOWN ON THE 400 BLOCK OF BALLARD
CANYON RD.
&&
HALL/KDSpecial weather statement, Feb 2, 7:09 AM PST, 10 minutes before
Special Weather Statement
National Weather Service OXNARD CA
709 AM PST SAT FEB 2 2019
CAZ034>039-051-052-021600-
Santa Ynez Valley CA-San Luis Obispo County Interior Valleys CA-
San Luis Obispo County Central Coast CA-
Santa Barbara County South Coast CA-
San Luis Obispo County Mountains CA-
Santa Barbara County Mountains CA-
Santa Barbara County Central Coast CA-Cuyama Valley CA-
709 AM PST SAT FEB 2 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SANTA BARBARA AND
SOUTH CENTRAL SAN LUIS OBISPO COUNTIES UNTIL 800 AM PST...
At 704 AM PST, Doppler radar was tracking a line of strong storms
from south to north moving through central Santa Barbara County.
This line will produce very heavy rain and strong winds possibly
over 50 mph. A funnel cloud or weak tornado are also possible. This
line is moving to the east at 25 mph.
Locations impacted include...
Santa Maria...Santa Barbara...Santa Ynez...Isla Vista...Goleta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
stay off the roads until this line moves through, as strong winds,
flooded roads, and downed trees are likely. Do not drive your
vehicle through flooded roadways.
LAT...LON 3440 11974 3442 11979 3441 11988 3443 11992
3443 11996 3446 12001 3446 12009 3447 12014
3446 12034 3534 12053 3543 12002
TIME...MOT...LOC 1504Z 256DEG 22KT 3434 12008
KittellThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 5:56 AM PST | Areal Flood Advisory | LOX | Santa Barbara | 3 hr |
| Feb 2, 5:57 AM PST | Areal Flood Advisory | LOX | San Luis Obispo | 3 hr |
| Feb 2, 6:00 AM PST | Special Weather Statement | LOX | San Luis Obispo, Santa Barbara | 60 min |
| Feb 2, 7:09 AM PST | Special Weather Statement | LOX | Santa Barbara | 51 min |
| Feb 2, 7:15 AM PST | Special Marine Warning | LOX | 60 min | |
| Feb 2, 8:15 AM PST | Flash Flood Warning | LOX | Santa Barbara | 3 hr |
| Feb 2, 8:52 AM PST | Areal Flood Advisory | LOX | Ventura | 3 hr |
| Feb 2, 9:06 AM PST | Special Marine Warning | LOX | 54 min | |
| Feb 2, 9:32 AM PST | Flash Flood Warning | LOX | Ventura | 3 hr |
| Feb 2, 9:37 AM PST | Areal Flood Advisory | LOX | Los Angeles | 6 hr |
| Feb 2, 10:05 AM PST | Flash Flood Warning | LOX | Los Angeles, Ventura | 5 hr |
| Feb 2, 10:11 AM PST | Special Marine Warning | LOX | 64 min | |
| Feb 2, 11:36 AM PST | River Flood Warning | LOX | Ventura | 3 hr |
| Feb 2, 12:13 PM PST | Special Marine Warning | LOX | 92 min | |
| Feb 2, 2:06 PM PST | Small Craft Advisory | LOX | 4 days | |
| Feb 2, 3:37 PM PST | Areal Flood Advisory | LOX | Los Angeles | 53 min |
Nearby
Flash Flood Warnings in California, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.